Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stomach problems after oral sex, have digestion issues, sinus, back and neck pain, partner uses Lidocaine spray. What is the cause?

Hi, I ve been with my boyfriend for 7 yrs on and off and for some reason after i perform oral sex I become sick to my stomach. over the seven yrs i have been having severe digestive issues, sinus problems, back pain and pain in my neck. ive seen the doctor, he cant seem to find any thing wrong with me. Yet still i continue to have these problems. I recently found a male desensitizer spray at my boyfriends apartment. it was in a draw in his bedroom, it contains Lidocaine . the bottle say do not swallow . Could Lidocaine be the cause of my Health issues and how can I break this to my boyfreind, he s clue less?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Critical Care Specialist 's  Response
Hi dear you have been having digestive issue since seven years,and doctor didn't found any thing wrong ,has he performed your EGD,commonly called as endoscopy,to rule out any thing wrong in your stomach and intestine.as for as your oral sex is concerned,it will not disturb your digestion,even if you have swolled the semen,they will be destroyed by strong acidic Ph of stomach , As for as the issue of the lidocaine is concerned it is a local anesthetic ,has many uses and commonly used for doing small surgical procedure.however its 10% spray is also used to prolong the sexual act, small concentration of which if swallowed during oral sex will not upset your digestion, as 2% lidocaine gelly is given to swallow for carring out procedure called as EGD,That is Endoscopy.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions